# SDR 98ZZZX4598

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99155
- Make and model: Univar 415C
- Aircraft serial: 1778
- Engine: Cont C7512
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS OUTSIDE FOR 3 YEARS NOT RUNNING. UPON INVESTIGATION, NOTED EXCESSIVE WATER IN CARBURETOR.  REMOVED CARBURETOR FOR REPAIR.
